MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND S5 CONSOLE; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND S5 CONSOLE; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number SRD S5 CONSOLE FOR 3 PUMP
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A1-a5 patient information was not provided.H11: livanova field service technician dispatched on site for inspection confirmed the issue and found the knob had a loose screw.The screw was tightened, functional checks were carried out and passed successfully, therefore, the unit was put back into regular service.Complaints database review revealed that no further similar event has been reported for this unit since its installation in 2016.No concerning trend related to reported failure mode was detected.Based on investigation findings, the root cause of the issue has been traced back to a loose screw, likely due to repetitive stresses on the knob.The wearing of electro-mechanical devices can be originated by the specific use condition at customer site that may have contributed to the event, such as movements or liquids penetration.No other specific action was currently deemed necessary, livanova maintains and documents periodic customer events monitoring process in order to evaluate actions for products improvement.
 
Event or Problem Description
Livanova deutschland received a report that the knob of an arterial pump of an s5 heart-lung machine (hlm) turned inconsistently.There is no report of any patient injury.

Brand Name
S5 CONSOLE
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM  80939
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
annarita di lascio
14401 w. 65th way
arvada, CO 
MDR Report Key24598108
Report Number9611109-2026-90091
Device Sequence Number9499896
Product Code DTQ
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K071318
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSRD S5 CONSOLE FOR 3 PUMP
Device Catalogue Number48-30-00
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2026
Initial Report FDA Received Date03/13/2026
Date Device Manufactured07/04/2016
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown